Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pregnancy symptoms. Nausea,abdominal pain,no periods.Taking bc errin. Any answer for symptoms?.

Hello, I have been experiencing pregnancy symptoms: nausea, low back pain, occ abdominal pain, and most recently severe nipple tenderness. I am on bc Errin. I do not and have not had my period for quite some time due to depo and continuous progesterone bc. At one point I was taking penicillin and also noticed that I am off by one day(with my pills). I have taken 3 home tests over the last 2 weeks and all were negative. Is there an answer for my symptoms? I have no insurance and cannot afford an unnecessary dr appt.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Just by symptoms we cannot confirm or rule out the pregnancy.
As you missed one pill, there is possibility for pregnancy.
But the symptoms could also be due to the progesterone pills.
So you better go for blood test for pregnancy once, which can give accurate result compared with urine test.
Depending on the test result you can decide whether to contact the doctor or not.
For more details you can ask me through:
Take care.

Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor